Discussions that mention synthroid

Thyroid Disorders board


:confused:
Finally diagnosed with Hashi's hypo ..... my internist is starting me on a very low, low dose of Synthroid, and will raise it slowly. I don't tolerate meds very well at all.

My question: have any of you experiecned lots of tachhycardia, palpitations, racing heart when hypo ?? I would think it would be just the opposite, but it sure hasn't been for me ??? Mornings are just awful .... I almost hate to get out of bed !!!

Alos LOTS of migraines - YUCK. I've had migraines since I was 10 years old, and they were under pretty good control until about 2 year ago. Now they are coming 3-5 times a week. I get the visual "aura" befor they start, and I NEVER had that before 2 years ago.

I'm just SO thankful I found this board !! You will never know how helpful reading the archives and other posts have been. For so long, I though I was getting crazy !!

Thanks in advacne for your replies ......
Nanjee
Hi Nanjee,

The reason I was diagnosed as hypo was because my chief complaint at the time was anxiety and palpitations - they thought I might be hyper - wrong! When I first started the Synthroid (50mcg) the first day or so I felt jittery with palpitations. I gave up caffeine at that point and I must have gotten used to the med (I don't tolerate medications well either) but now I don't have a problem. I also suffer from migraines - I get the visual thing first, too - have off and on since high school. I think mine are hormone related although I can't predict them. My mom has them too but started suffering from them after I did - weird. Anyway - I haven't had a migraine (now I'm jinxing myself) since I've been diagnosed and on the Synthroid. I used to get them three or four times a year. Maybe once your levels come up you'll feel better.

Hang in there,
Carol